Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 66, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2011, 3:55 AM CDT. It took effect at Sep 7, 2011, 4:01 PM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2011, 3:55 AM CDT (08:55 UTC)
- In effect from
- Sep 7, 2011, 4:01 PM CDT
- Expired
- Sep 9, 2011, 1:30 PM CDT
- In force
- 45 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
266 WHUS73 KMKX 070855 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CDT WED SEP 7 2011 ...NORTH TO NORTHEAST WINDS TO INCREASE TODAY INTO TONIGHT BUILDING HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE REMAINS OF TROPICAL STORM LEE WILL INCREASE NORTH WINDS TONIGHT THAT WILL SHIFT NORTHEAST AND CONTINUE THROUGH THURSDAY. THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT WILL REACH SMALL CRAFT CRITERIA TONIGHT FROM MILWAUKEE SOUTH...AND IN THE REMAINING WATERS TO THE NORTH THURSDAY MORNING. LMZ645-646-071700- /O.NEW.KMKX.SC.Y.0066.110908T0000Z-110909T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 AM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY. * WINDS: NORTH WIND 10 TO 15 KNOTS...RISING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY LATE THIS AFTERNOON...CONTINUING INTO THURSDAY EVENING. WINDS WILL SLOWLY EASE THURSDAY EVENING TO 10 TO 20 KNOTS. * WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 7 FEET THURSDAY. WAVES WILL BEGIN TO SLOWLY SUBSIDE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-071700- /O.NEW.KMKX.SC.Y.0066.110908T1200Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 355 AM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 7 AM CDT FRIDAY. * WINDS: NORTH 10 TO 15 KNOTS THROUGH TONIGHT...INCREASING TO 15 TO 25 KNOTS AND VEERING NORTHEAST THURSDAY. * WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET TODAY...AND 3 TO 5 FEET THURSDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
10 follow-up statements
178 WHUS73 KMKX 071416 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 AM CDT WED SEP 7 2011 ...NORTH TO NORTHEAST WINDS TO INCREASE TODAY INTO TONIGHT BUILDING HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE REMAINS OF TROPICAL STORM LEE WILL INCREASE NORTH WINDS TONIGHT THAT WILL SHIFT NORTHEAST AND CONTINUE THROUGH THURSDAY. THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT WILL REACH SMALL CRAFT CRITERIA TONIGHT FROM MILWAUKEE SOUTH... AND IN THE REMAINING WATERS TO THE NORTH THURSDAY MORNING. LMZ645-646-072230- /O.CON.KMKX.SC.Y.0066.110908T0000Z-110909T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 AM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY. * WINDS: NORTH WIND 10 TO 15 KNOTS...RISING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY EVENING...CONTINUING INTO THURSDAY EVENING. WINDS WILL SLOWLY EASE THURSDAY EVENING TO 10 TO 20 KNOTS. * WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET THURSDAY. WAVES WILL BEGIN TO SLOWLY SUBSIDE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-072230- /O.CON.KMKX.SC.Y.0066.110908T1200Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 916 AM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 7 AM CDT FRIDAY. * WINDS: NORTH 10 TO 15 KNOTS THROUGH TONIGHT...INCREASING TO 15 TO 25 KNOTS AND VEERING NORTHEAST THURSDAY. * WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET TODAY...AND 4 TO 6 FEET THURSDAY INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
396 WHUS73 KMKX 072101 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 PM CDT WED SEP 7 2011 ...NORTH TO NORTHEAST WINDS TO INCREASE TODAY INTO TONIGHT BUILDING HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE REMAINS OF TROPICAL STORM LEE WILL PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS THROUGH THURSDAY. THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT WILL LINGER INTO FRIDAY MORNING. LMZ645-646-080515- /O.EXT.KMKX.SC.Y.0066.110907T2101Z-110909T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 PM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: NORTH AT 15 TO 25 KNOTS CONTINUING THROUGH THURSDAY. WINDS WILL EASE TO NORTHWEST AT 10 TO 20 KNOTS THURSDAY EVENING AND OVERNIGHT. * WAVES: 3 TO 5 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-080515- /O.EXT.KMKX.SC.Y.0066.110908T0600Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 401 PM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY. * WINDS: NORTH AT 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25 KNOTS THURSDAY...THEN EASING TO NORTHWEST AT 10 TO 20 KNOTS THURSDAY EVENING AND OVERNIGHT. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 5 TO 7 FEET BY THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
455 WHUS73 KMKX 080153 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CDT WED SEP 7 2011 ...NORTH TO NORTHEAST WINDS TO INCREASE THROUGH TONIGHT BUILDING HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE EAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS THROUGH THURSDAY. THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS THAT WILL LINGER INTO FRIDAY MORNING. LMZ645-646-081000- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 853 PM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: NORTH AT 15 TO 25 KNOTS CONTINUING THROUGH THURSDAY. WINDS WILL EASE TO NORTHWEST AT 10 TO 20 KNOTS THURSDAY EVENING AND OVERNIGHT. * WAVES: BUILDING TO 6 TO 8 FEET BY THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-081000- /O.CON.KMKX.SC.Y.0066.110908T0600Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 853 PM CDT WED SEP 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 7 AM CDT FRIDAY. * WINDS: NORTH AT 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25 KNOTS THURSDAY...THEN EASING TO NORTHWEST AT 10 TO 20 KNOTS THURSDAY EVENING AND OVERNIGHT. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 5 TO 7 FEET BY THURSDAY MORNING. WAVES WILL SLOWLY SUBSIDE THURSDAY EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
241 WHUS73 KMKX 080841 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT THU SEP 8 2011 ...GUSTY NORTH TO NORTHEAST WINDS TO BUILD HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE SOUTHEAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY MORNING IN NORTHERN SECTIONS...AND LINGER INTO FRIDAY AFTERNOON IN THE SOUTH. LMZ645-646-081645- /O.EXT.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: NORTHEAST WINDS AT 15 TO 25 KNOTS CONTINUING THROUGH THIS EVENING. WINDS WILL EASE TO 10 TO 15 KNOTS BY FRIDAY AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING. WAVES WILL SLOWLY SUBSIDE THROUGH THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-081645- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 341 AM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST AT 15 TO 25 KNOTS TODAY...THEN EASING TO 10 TO 15 KNOTS THIS EVENING AND OVERNIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS MORNING. WAVES WILL SLOWLY SUBSIDE THIS EVENING AND OVERNIGHT TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
518 WHUS73 KMKX 081451 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 951 AM CDT THU SEP 8 2011 ...GUSTY NORTH TO NORTHEAST WINDS TO BUILD HIGH WAVES... .A TIGHTENING SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE UPPER GREAT LAKES AND APPROACHING LOW PRESSURE FROM THE SOUTHEAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE BRISK WINDS WILL BUILD HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY MORNING IN NORTHERN SECTIONS...LINGERING INTO FRIDAY AFTERNOON IN THE SOUTH. LMZ645-646-082300- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 951 AM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: NORTHEAST WINDS AT 15 TO 25 KNOTS CONTINUING THROUGH THIS EVENING. WINDS WILL EASE TO 10 TO 15 KNOTS BY FRIDAY AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING. WAVES WILL SLOWLY SUBSIDE THROUGH THE DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-082300- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 951 AM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST AT 15 TO 25 KNOTS TODAY...THEN EASING TO 10 TO 15 KNOTS THIS EVENING AND OVERNIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS MORNING. WAVES WILL SLOWLY SUBSIDE THIS EVENING AND OVERNIGHT TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
473 WHUS73 KMKX 082039 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT THU SEP 8 2011 ...CONTINUED GUSTY WINDS AND HIGH WAVES... .A TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTHWEST AND APPROACHING LOW PRESSURE FROM THE SOUTHEAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE PERSISTENT WINDS WILL KEEP HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY MORNING IN NORTHERN SECTIONS...LINGERING INTO FRIDAY AFTERNOON IN THE SOUTH. LMZ645-646-090445- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: NORTHEAST AT 15 TO 25 KNOTS THROUGH LATE AFTERNOON...EASING TO 10 TO 20 KNOTS OVERNIGHT AND 10 TO 15 KNOTS ON FRIDAY. * WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET BY FRIDAY MORNING...AND THEN 2 TO 4 FEET BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-090445- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 339 PM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST AT 15 TO 25 KNOTS THROUGH LATE AFTERNOON...EASING TO 10 TO 20 KNOTS OVERNIGHT AND 10 TO 15 KNOTS ON FRIDAY. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
345 WHUS73 KMKX 090238 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT THU SEP 8 2011 ...CONTINUED GUSTY WINDS AND HIGH WAVES... .A TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTHWEST AND APPROACHING LOW PRESSURE FROM THE SOUTHEAST...WHICH ARE THE REMAINS OF TROPICAL STORM LEE...WILL PRODUCE CONTINUED BREEZY NORTH TO NORTHEAST WINDS INTO TONIGHT. THE PERSISTENT WINDS WILL KEEP HIGH WAVES IN THE NEARSHORE WATERS INTO FRIDAY MORNING IN NORTHERN SECTIONS...LINGERING INTO FRIDAY AFTERNOON IN THE SOUTH. LMZ645-646-091045- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 PM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: NORTHEAST 10 TO 20 KNOTS OVERNIGHT AND 10 TO 15 KNOTS ON FRIDAY. * WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET BY FRIDAY MORNING...AND THEN 2 TO 4 FEET BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-091045- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 938 PM CDT THU SEP 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTHEAST 10 TO 15 KNOTS OVERNIGHT AND 10 KNOTS ON FRIDAY. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
352 WHUS73 KMKX 090836 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CDT FRI SEP 9 2011 ...CONTINUED GUSTY WINDS AND HIGH WAVES... .THE TIGHT SURFACE PRESSURE GRADIENT IS WEAKENING BETWEEN HIGH PRESSURE TO THE NORTHWEST AND LOW PRESSURE TO THE SOUTHEAST... WHICH ARE THE REMAINS OF TROPICAL STORM LEE. THE RESULTANT LOWERED WINDS HAVE ALLOWED WAVES TO SUBSIDE ACROSS THE NORTHERN MARINE ZONES. HOWEVER THE MORE EXTENDED FETCH WITH PERSISTENT NORTHEAST WINDS WILL KEEP HIGH WAVES IN THE SOUTHERN NEARSHORE WATERS INTO FRIDAY AFTERNOON IN THE SOUTH. LMZ643-644-090945- /O.CAN.KMKX.SC.Y.0066.000000T0000Z-110909T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 336 AM CDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS HAVE LIGHTENED...AND WILL NOT INCREASE ABOVE 10 TO 15 KNOTS TODAY. WAVE HEIGHTS WILL ONLY REACH 2 TO 4 FEET...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LMZ645-646-091645- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 AM CDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST 10 TO 15 KNOTS...WITH GUSTS TO 20 KNOTS UNTIL EARLY THIS AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE THIS AFTERNOON OR EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
173 WHUS73 KMKX 091440 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 AM CDT FRI SEP 9 2011 ...CONTINUED GUSTY WINDS AND HIGHER WAVES... .THE TIGHT SURFACE PRESSURE GRADIENT IS WEAKENING BETWEEN HIGH PRESSURE TO THE NORTHWEST AND LOW PRESSURE TO THE SOUTHEAST... WHICH ARE THE REMAINS OF TROPICAL STORM LEE. THE RESULTANT LOWERED WINDS HAVE ALLOWED WAVES TO SUBSIDE ACROSS THE NORTHERN MARINE ZONES. HOWEVER THE MORE EXTENDED FETCH WITH PERSISTENT NORTHEAST WINDS WILL KEEP HIGHER WAVES IN THE SOUTHERN NEARSHORE WATERS INTO THIS AFTERNOON. LMZ645-646-092000- /O.CON.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 940 AM CDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST 10 TO 15 KNOTS...WITH GUSTS TO 20 KNOTS UNTIL EARLY THIS AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
037 WHUS73 KMKX 091830 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 130 PM CDT FRI SEP 9 2011 ...WAVES SUBSIDING THIS AFTERNOON... .DIMINISHING NORTHEAST WINDS ACROSS THE SOUTH HALF OF LAKE MICHIGAN HAVE ALLOWED WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA IN THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN. LMZ645-646-091930- /O.CAN.KMKX.SC.Y.0066.000000T0000Z-110910T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 130 PM CDT FRI SEP 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES OF 2 TO 4 FEET WILL PERSIST THROUGH TONIGHT WITH PERSISTENT NORTHEAST WINDS LESS THAN 15 KNOTS. $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:31 AM CDT, 24 minutes earlier.
Area forecast discussion, Sep 7, 3:31 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CDT WED SEP 7 2011 .VERY SHORT TERM... TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH WEATHER FOR THIS PERIOD BENIGN WITH HIGH PRESSURE IN CONTROL. BY LATE TONIGHT...WILL SEE THE INFLUENCE OF THE REMAINS OF T.D. LEE AS IT BECOMES CUT OFF AND SLOWLY RETROGRADES WESTWARD AS BROAD WEAK TROUGH DROPPING SOUTH FROM WY/CO INTO THE SOUTHERN PLAINS PULLS IT WEST. FORECAST SOUNDINGS AND RELATIVE HUMIDITY PLAN VIEW FORECASTS SHOW DRY NERLY WIND FLOW AROUND SURFACE HIGH OVER REGION WILL KEEP PRECIPITATION OUT OF THE FORECAST INTO THURSDAY MORNING. NOTHING MORE THAN SCATTERED DIURNAL CUMULUS TODAY...BUT COULD SEE A FEW MORE CLOUDS TONIGHT AS LEAD BANDS OF MOISTURE AROUND APPROACHING CUT OFF TRY TO PUSH INTO REGION. HIGHS TODAY A COUPLE OF DEGREES WARMER THAN YESTERDAY WITH A SLIGHT UPWARD MODIFICATION OF 925 AND 850 MB TEMPERATURES. EXPECT DENSE FOG AGAIN TONIGHT IN THE WISCONSIN RIVER VALLEY WITH LIGHT WINDS UNDER INVERSION. LESS CHANCE FOR PATCHY FOG FAR EAST WITH FORECAST SOUNDINGS SHOWING MIXING UP TO 25 KNOT NORTHEAST WINDS AS LOW AS 100 TO 400 FT OVER THE WARMER WATERS OF LAKE MICHIGAN TONIGHT IN INCREASING GRADIENT AROUND REMAINS OF T.D. LEE SHOULD KEEP WINDS...AS WELL AS LOW TEMPERATURES UP ALONG THE LAKE AND A SHORT DISTANCE INLAND. .SHORT TERM... THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH. SURFACE HIGH PRESSURE WILL CONTINUE TO BRING QUIET WEATHER CONDITIONS ACROSS SOUTHERN WI THU. INCREASING MOISTURE FROM THE RETROGRADING CLOSED UPPER LOW/REMNANTS OF TROPICAL STORM LEE WILL DRIFT INTO AT LEAST SOUTHEAST WI...ALLOWING FOR SOME INCREASING CLOUDS AND SLIGHTLY COOLER TEMPERATURES...WITH HIGHS IN THE LOWER 70S. WINDS WILL ALSO BE INCREASING IN SOUTHEAST WI...ESPECIALLY NEAR THE LAKE...WITH THE STRENGTHENING PRESSURE GRADIENT. THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM. CLOSED UPPER LOW OVER THE APPALACHIANS WILL SHIFT SLIGHTLY NORTHEASTWARD OVER THE OHIO RIVER VALLEY BY FRIDAY. THIS WILL SPREAD CHANCES FOR SHOWERS INTO SOUTHEAST WI THU NIGHT THROUGH SATURDAY. THE AMOUNT OF MOISTURE AVAILABLE FOR PRECIP REMAINS QUESTIONABLE...SO DID NOT GO HIGHER THAN LOW CHANCE POPS. MODEL SOUNDINGS LOOK PRETTY STABLE...SO DID NOT MENTION THUNDER WITH THE PRECIP. THE ONLY TIME THAT THE MODELS REMOTELY AGREE ON PRECIP IN THE VICINITY OF SOUTHEAST WI AT THE SAME TIME IS AROUND 18Z FRI. OTHERWISE...TIMING OF ANY PRECIP WILL BE A COINTOSS. 850MB TEMPS EXPECTED IN THE LOWER TEENS...AND 925MB IN THE MID/UPPER TEENS...SO MAX TEMPS FCST IN THE LOW TO MID 70S. LIGHT NORTHEASTERLY WINDS WILL KEEP LAKESHORE AREAS COOLER. .LONG TERM... SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM. HIGH PRESSURE WILL LINGER AT THE SFC. RIDGING OVER THE SOUTHWEST CONUS WILL LEAD TO NORTHWEST FLOW ACROSS THE UPPER MIDWEST LATER IN THE EXTENDED FORECAST PERIOD. SUN THROUGH TUE WILL BE THE TRANSITION TIME WHEN THE UPPER LOW OVER THE MIDWEST/EAST IS WEAKENING AND PULLING OUT OF THE AREA. THERE SHOULD BE QUIET WEATHER ACROSS SOUTHERN WI ON SUN. THEN AN 850MB FRONT WILL DROP DOWN ACROSS WI WITH A SFC TROUGH AND BRING MUCH COOLER TEMPS AND A CHANCE FOR THUNDERSTORMS. GFS MODEL SNDGS SHOW CAPE VALUES AROUND 640J/KG WITH THE FRONT LATE MON AFTERNOON/MON EVENING. FRONT SHOULD CLEAR SOUTHERN WI BY MON NIGHT AND HIGH PRESSURE WILL SETTLE BACK IN ON TUE. COOLER TEMPS FOR THE REMAINDER OF THE WEEK WITH 850MB TEMPS IN THE SINGLE DIGITS. && .AVIATION...AFTER MORNING FOG BURNS AWAY IN THE USUAL LOW SPOTS/RIVER VALLEYS...SCATTERED DIURNAL CUMULUS TODAY...WITH SOME LEAD BANDS OF CLOUDS FROM APPROACHING REMAINS OF T.D. LEE PUSHING TOWARDS REGION BY THE END OF THE FORECAST PERIOD. VFR CONDITIONS EXPECTED THROUGH 12Z THURSDAY...EXCEPT FOR DENSE WISCONSIN RIVER VALLEY FOG...AND SOME PATCHY INLAND FOG AWAY FROM LAKE MICHIGAN AGAIN TONIGHT. DO NOT EXPECT THE FOG AT THE TAF SITES TONIGHT. && .MARINE...FORECAST SOUNDINGS SHOW MIXING UP TO 25 KNOT NORTHEAST WINDS AS LOW AS 100 TO 400 FT OVER THE WARMER WATERS OF LAKE MICHIGAN TONIGHT IN INCREASING GRADIENT AROUND REMAINS OF T.D. LEE. WILL ISSUE A SMALL CRAFT ADVISORY BEGINNING TONIGHT IN THE SOUTHERN ZONES...AND FOR THE NORTHERN ZONES THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...13/MRC VERY SHORT TERM/AVIATION/MARINE...09/REM
Hazardous weather outlook, Sep 6, 3:31 PM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT TUE SEP 6 2011 WIZ046-047-051-052-056>060-062>072-072045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 331 PM CDT TUE SEP 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG IS LIKELY IN THE WISCONSIN RIVER VALLEY LATE TONIGHT. PATCHY FOG IS EXPECTED ELSEWHERE ACROSS SOUTH CENTRAL INTO PARTS OF SOUTHEAST WISCONSIN...MOSTLY IN LOW AREAS AND RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY AREAS OF DENSE FOG ARE LIKELY IN THE WISCONSIN RIVER VALLEY LATE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE NEXT SEVEN DAYS. LMZ643>646-072045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CDT TUE SEP 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT SOUTH OF NORTH POINT LIGHT HOUSE UNTIL 7 PM THIS EVENING...FOR LINGERING GUSTY NORTHEAST WINDS AND HIGH WAVES. THERE WILL BE AN INCREASED RISK OF RIP CURRENTS IN THIS AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A TIGHTENING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN ASSOCIATED WITH DEEPENING LOW PRESSURE IN THE OHIO VALLEY WILL CAUSE NORTHEAST WINDS AND WAVES TO RISE TO SMALL CRAFT ADVISORY LEVELS ONCE AGAIN ON WEDNESDAY AND THURSDAY. THE PERSISTENT NORTHEAST WINDS AND HIGHER WAVES WILL CONTINUE TO CAUSE AN INCREASED RISK OF RIP CURRENTS. WWW.WEATHER.GOV/MKX MBK
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.